# SDR DALA2017062905084

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 69,389 hours, 51,204 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP B LIGHT ILLUMINATED WITH OAP FIRE DETECTOR LOOP MESSAGE. IAW  QRH, PERFORMED LOOP TEST ON SYSTEM A, TESTED NORMAL. COULD NOT DUPLICATE FAULT. TESTED SEVERAL TIMES AND LOOPS INDIVIDUALLY. NO HISTORY.  ACFT OK FOR SERVICE.
